I've been feeling really overwhelmed about my new medication

[3465]

I've been feeling really overwhelmed about my new medications my Dr just started yesterday. He added klonopin and prazosin to my medications along with lexapro and Xanax. I'm nervous about the possible side effects. I called my Dr this morning to talk about my concerns, and still waiting to hear back from him. Has anyone taken those and had bad side effects?

Comment
 13
View 10 More Comments
livingwithcomplexPTSD's picture
[5795]
Apr 20

medications always scared me too, especially as I had some pharmacology courses at uni....it was a long journey trying all kinds of different combinations till we found the one that worked for me and gave me the least side effects...it sure was a very challenging time....sounds like you have an awful lot going on sending you lots of hugs :)

Reply
[95]
Apr 21

During a marriage of constant abuse My husband locked me in a basement for several days as he and his friend proceeded to sentence me to hell in a satanic reading. Knowing God but not all the scriptures, The lord gave me the words to admonish and everytime i flip a page His word was there . It was miraculous and i was released from the basement. I proceedingly left for church the next Sunday and did not return. I had three little kids at the time. My husband later shot people after holding them as hostage as he did me and went to prison for a long time. My kids are grown and now I have grand kids. The lord saved us and kept us well.
Suffering empty nest and menopause with PTSD, the anxiety and depression was so severe that i could not go into my house or carry on a conversation. Being a believer i prayed and pleaded with the Lord who delivered me and healed me without drugs. I felt His healing hand upon me. The mental spiritual warfare was extreme but God drew me close and showed me His word and love to be true. I felt His spirit take over . It was the most amazing experience i ever encountered. HE truly works all things for the good and loves us unconditionally. HE is my love and life. I have now surrendered to His will.
Know that no matter what you are going through, God is greater . He IS real and will help you. The Natural healer
I will be praying for you
Stay strong

show more ⇓
Reply
[13040]
Apr 22

@livingwithcomplexPTSD........ I recommend to everyone the free online resource "Ashton Manual." This is a detailed outline of how to withdraw safely from different meds, exact schedules for how to taper without having bad withdrawal symptoms, what the various withdrawal symptoms are, etc. Written by an M.D. who ran a withdrawal clinic, inspired by her patients who alerted her to the pain of withdrawing too fast. A great resource.

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account